Volume 21, issue 4 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The homotopy type of elliptic arrangements

Emanuele Delucchi and Roberto Pagaria

Algebraic & Geometric Topology 21 (2021) 2037–2063
Abstract

We give combinatorial models for the homotopy type of complements of elliptic arrangements, ie certain sets of abelian subvarieties in a product of elliptic curves. We give a presentation of the fundamental group of such spaces and, as an application, we treat the case of ordered configuration spaces of elliptic curves.

Our models are finite polyhedral CW complexes, and our combinatorial tools of choice are acyclic categories (small categories without loops). As a stepping stone, we give a characterization of which acyclic categories arise as face categories of polyhedral CW complexes.

Keywords
elliptic arrangements, Salvetti complexes, polyhedral complexes, CW complexes, acyclic categories, braid group, configuration spaces
Mathematical Subject Classification 2010
Primary: 55U05
Secondary: 05E45, 20F36, 55R80
References
Publication
Received: 18 March 2020
Revised: 23 June 2020
Accepted: 9 July 2020
Published: 18 August 2021
Authors
Emanuele Delucchi
University of Applied Arts and Sciences of Southern Switzerland
Lugano
Switzerland
http://www.maestran.ch/math/
Roberto Pagaria
Dipartimento di Matematica
Università di Bologna
Bologna
Italy
https://www.dm.unibo.it/~roberto.pagaria/